HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the Stokes semigroup in some non-Helmholtz domains

Files in This Item:
pre1061.pdf186.75 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84205

Title: On the Stokes semigroup in some non-Helmholtz domains
Authors: Abe, Ken Browse this author
GIGA, YOSHIKAZU Browse this author
Schade,K. Browse this author
Suzuki, Takuya Browse this author
Keywords: Sector-like domain
Helmholtz decomposition
Neumann problem
weighted estimate
Issue Date: 20-Oct-2014
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1061
Start Page: 2
End Page: 10
Abstract: This paper shows that Lp-Helmholtz decomposition is not necessary to establish the analyticity of the Stokes semigroup in C0; , the L 1 -closure of the space of all compactly supported smooth solenoidal vector fields. In fact, in a sector-like domain for which the Lp-Helmholtz decomposition does not hold, the analyticity of the Stokes semigroup in C0; is proved.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69865
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University